# SDR FDEA201505081417

- Difficulty date: May 8, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 763 hours, 28,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 118665601003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINE FOUND AT STRINGER 26LT, STATION 1659.7 - 1663.5, DEPTH IS .0015", LENGTH IS 3.80", FWD .02", MID .02", AFT .02", FROM LAP.  ACCOMPLISHED EA F-5330-T317267 PT 1.  FUSELAGE PLATES & SKINS, SCRIBE LINE LRTS INSPECTIONS.  THIS IS A CAT A REPAIR.  MAJOR REPAIR.
